# SDR WX0A2014101772205

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 99365345
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT MEMBRANE CORRODED AT STATION 170 - 190 AT RBL 54.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 51-70-4 FIG 2.
